| Model Number |
8424H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent a plastic surgery in (b)(6) of 2022 and suture was used.During the procedure, three sutures broke.There were no patient consequences reported.Additional information was requested.
Additional Manufacturer Narrative
(b)(4).Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: what tissue was being approximated or sutured when it broke? what was used to complete the procedure? lot number? event and procedure date? device return status/follow up? attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent related to: 2210968-2022-01417 and 2210968-2022-01418.